Birth Control = Low sex drive?
Posted Thu Feb 11, 2010 12:25 AM
I should add she went on the birth control about a year into our relationship, its been this way (not wanting sex) for about 8 months...
Posted Thu Feb 11, 2010 01:07 AM
Posted Thu Feb 11, 2010 02:14 AM
When my girlfriend and I first got together she wasn't on the pill and we had a lot of sex, then we decided we needed to be smarter about birth control (neither of us wanted to use condoms) so she decided to go back on the pill. She was hesitant at first because she has negative side affects when shes on them (Low energy, depression, mood swings...) but she thought she would talk to her doctor and see what her options are. The doctor put her on a different pill and well it killed her sex drive! At first I thought our relationship was failing because she was very disconnected, on edge and she didn't want me to touch her sexually pretty much at all. So like you, I confronted her and talked about feeling that our relationship was going south, I asked her if I was doing something that was making her unhappy or if there's something she felt she needed from me that she wasn't receiving; she told me the same thing your girl told you (she thinks its the pill she was on). After a long talk we decided she needed to get off the pill, not just because of the low to non-existent sex drive but also because she was depressed and generally unhappy, and that's just not acceptable!
She's been off it now for a few months and I'm pleased to say that not only has our sex life increased but we are closer now as well
I posted a thread just like this one on a woman's sex forum and a lot of people there said that it was fairly common for something like this to happen to some women, so I'd suggest having your girl speak to her doctor about it and try to find a new form of birth control.
I'd say its safe to say she's not lying about not wanting you man love!
Posted Thu Feb 11, 2010 08:24 AM
What I've been taking is a film kind that I insert into my vagina. If she is interested have her look up for a brand called VCF. Also she can get them from ebay, different brand though. Those are the only BC I will ever use.
Posted Thu Feb 11, 2010 06:21 PM
Posted Thu Feb 11, 2010 06:27 PM
Some have low energy which could lead to low drive,
But me? I have been on it for 2 years and am constantly lit. Ha.
Have her ask her doctor to switch and try another?
Posted Thu Feb 11, 2010 11:31 PM
Posted Fri Feb 12, 2010 12:50 AM
Now that that crap has gotten out of my system, I'm single and can't find a guy I want to have sex with and I'm going out of my mind.
Yes, it is VERY possible for birth control to affect a woman like that. When you mess with hormones, it does crazy things to your body. Weight gain, pimples, hair loss, low sex drive, some people even have depression while on birth control!
Posted Fri Feb 12, 2010 07:44 AM
Posted Fri Feb 12, 2010 09:31 AM
Birth control is something that needs to be talked over with a doctor, but it's important to be a smart patient. With this, I mean that she needs to collect information about her mood swings and anything that she feels is different from when she wasn't taking the pill. It is also important that she be firm in what kind of side effects she's not able to live with. Now, just blaming things on the pill and not doing anything about it is not a good attitude. You have to be proactive when it comes to health matters otherwise, things just go down the drain for no apparent reason.